Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2014, Article ID 265349, 4 pages
http://dx.doi.org/10.1155/2014/265349
Research Article

Essential Self-Adjointness of Anticommutative Operators

Faculty of Science and Technology, Gunma University, Gunma 376-8515, Japan

Received 30 January 2014; Accepted 6 March 2014; Published 27 March 2014

Academic Editor: Jen-Chih Yao

Copyright © 2014 Toshimitsu Takaesu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Toshimitsu Takaesu, “Essential Self-Adjointness of Anticommutative Operators,” Journal of Mathematics, vol. 2014, Article ID 265349, 4 pages, 2014. https://doi.org/10.1155/2014/265349.